# SDR ASAA2019020828180

- Difficulty date: February 8, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON NDT INSPECTION FOUND CRACK IN O/B BAY OF RT PRESSURE WEB. GROUNDED - YES. REPAIRED RT PRESSURE WEB IAW SRM 57 10 10 2R 3 REPAIR 3 ALTERNATIVE 2.
